# SDR CVGA20250129006

- Difficulty date: January 27, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N465TM
- Make and model: Beech 400A
- Aircraft serial: RK554
- Aircraft time: 10,904 hours, 8,394 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Failed
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT BREAK FAILED DURING TAXING. PERFORMED FUNCTIONAL TESTING MANUAL BRAKE SYSTEM AND POWER BRAKE SYSTEM IAW 400A AMM 32-40-00. PERFORMED POWER BRAKE BLEEDING IAW 400A AMM 32-40-00. NO DEFECTS NOTED. GAUGE ID# TL-00509, DUE 10/22/2025, GAUGE ID# TL-00503, DUE 04/09/2025.
